| Model Number |
UM-G20-29R |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the following led to the malfunction: pinhole occurred on the distal end sheath due to force applied to the distal end sheath, it is presumed that ultrasound could not be transmitted properly due to leakage of ultrasound media or inclusion of bubbles inside, and it led to the result that ultrasound image was not displayed at all.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the [product] exhibited the distal end sheath was damaged (pinhole) and there was leakage of ultrasound media.There was no patient involvement.
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic probe exhibited the distal end sheath had pinhole damage and there was leakage of ultrasound media.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction.Corrected field: b5.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.